Categorifying the sl(2, C) Knizhnik-Zamolodchikov connection via an infinitesimal 2-Yang-Baxter operator in the string Lie-2-algebra

Cirio, LS and Martins, JF (2017) Categorifying the sl(2, C) Knizhnik-Zamolodchikov connection via an infinitesimal 2-Yang-Baxter operator in the string Lie-2-algebra. Advances in Theoretical and Mathematical Physics, 21 (1). pp. 147-229. ISSN 1095-0761

Abstract

Metadata

Authors/Creators:
  • Cirio, LS
  • Martins, JF
Copyright, Publisher and Additional Information: This is an author produced version of a paper published in Advances in Theoretical and Mathematical Physics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: higher gauge theory, two-dimensional holonomy, categorification, crossed module, braid group, braided surface, configuration spaces, Knizhnik-Zamolodchikov equations, Zamolodchikov tetrahedron equation, infinitesimal braid group relations, infinitesimal relations for braid cobordisms, categorical representation
Dates:
  • Published: May 2017
  • Accepted: 6 April 2017
  • Published (online): 6 April 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 May 2017 15:22
Last Modified: 15 Jun 2018 14:26
Status: Published
Publisher: International Press
Identification Number: https://doi.org/10.4310/ATMP.2017.v21.n1.a3

Share / Export

Statistics